# SDR TSAA20230606076

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA1464/199 SURFACE CORROSION ON CENTER WING EXTERIOR LOWER SKIN BS570 FORM RBL 44 TO RBL 50.  CORROSION ON CENTER WING LOWER EXTERIOR SKIN BS570 FORM RBL 44 TO RBL 50, REPAIRED IAW AIR ASIA EL-737-230501. (V1 AEROSPACE, LLC REPAIR INSTRUCTION R23-01840-001)
